# SDR MALA954225

- Difficulty date: January 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N436MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC719
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Tq Tube Bushing
- Part number: 1K5B373110B
- Condition: Corroded
- Location: Nlg
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT 3234 - IN CRUISE FLIGHT TO MSP, THE NOSE LANDING GEAR BEGAN TO CYCLE.  THE CREW CYCLED THE GEAR BUT THE GEAR CONTINUED TO CYCLE.  THE CREW CONTINUED TO MSP WITH THE GEAR DOWN.  MAINTENANCE REPLACED THE NLG UPLOCK TORQUE TUBE BUSHINGS. SYSTEM OPERATED SATISFACTORILY.  (Z)
